# SDR UIEA2019051304191

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E/E COOLING SYSTEM DIFF PRESS SW TEST "NO COOLING" ON P5 LIGHT DOESN'T COME UP WITH SELECTION TO "OVRD"( RESEATED CONNECTOR D1328 (J1) ON EQUIPMENT COOLING CONTROL PANEL IAW SWPM 21-58-16 AND PERFORMED SUCCESSFUL OPS CHECK IAW AMM 21-58-06 )
